MAUDE Adverse Event Report: VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number VR1 STANDARD
Medical Device Problem Codes Break (1069); Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical ventilators|pneupac ventilators vr1 standard breaking push button, no patient adverse event or involvement.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- the device was examined.The device had a missing push button.The input hose connection had loose particles and dirty housing.The gaiter was also torn.The physical characteristics were determined consistent with the device having sustained impact damage.

Brand Name
VENTILATOR
Common Device Name
ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key10220645
Report Number3012307300-2020-06500
Device Sequence Number2405001
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVR1 STANDARD
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date10/01/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1